# SDR SWAA2022071315085

- Difficulty date: June 3, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 38,976 hours, 23,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** FWD CARGO; AFT BULKHEAD; CENTER PANEL; LWR FLOOR STRAP; AT STA: 500D HAS MULTIPLE SPOTS WITH CORROSION (DOT 25-4). / [01] REMOVED CORROSION AT FWD CARGO AFT BULKHEAD CENTER PANEL ;LOWER FLOOR STRAP STA 500D;FOUND EXFOLIATED CORROSION AND PASS THRU ;FOUND OUT OF LIMITS PER REF SRM 51-10-02-0G-0;RECEIVED NEW RAIL P/N143A9485-35;INSTALLATION WILL BE ACCOMPLISHED ON JOB CARD TTG8Q004BSET.;[02] RECEIVED NEW RAIL ASSY P/N 143A9485-35; NEW RAIL TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q004BSET;[03] VERIFIED STEP 1 AND 2.
